MAUDE Adverse Event Report: AV-ASAHI ASAHI CONFIANZA PRO PTCA GUIDE WIRE

AV-ASAHI ASAHI CONFIANZA PRO PTCA GUIDE WIRE
Catalog Number 82902-02
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the analysis was performed by asahi intecc.Co.Ltd: the device was returned and analyzed.The tip separation was confirmed.Lot history review revealed no anomaly relating to the reported event and no other similar product experience report was received.Based on the obtained information and investigation outcome, it was presumed that the tip segment of the confianza pro wire was trapped by the target cto lesion when repeated bending force was inadvertently applied by wire manipulation to cross.The force led the core wire to fracture, and the coil wire was elongated and eventually fractured by pulling force applied during withdrawal of the guide wire from the anatomy.The device is manufactured by asahi intecc.Co.Ltd.(b)(4).(b)(4) distributes the device and is responsible for mdr reporting.
 
Event or Problem Description
It was reported that during a procedure of the chronic, totally occluded posterior tibia vessel, the asahi confianza guide wire was being manipulated when the tip became detached in the occlusion.The device fragment was removed using a snare device without reported issue.There was no reported adverse patient sequela or a clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number - (b)(4).Initial 30-day medical device report was filed without the method codes.

Brand Name
ASAHI CONFIANZA PRO PTCA GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-ASAHI
asahi intecc co. ltd med div
3-100 akatsuki-cho
seto 489-0 071
JA  489-0071
MDR Report Key6730686
Report Number3003775027-2017-00125
Device Sequence Number932187
Product Code DQX
UDI-Device Identifier04547327058162
UDI-Public04547327058162
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K052339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number82902-02
Device Lot Number160923A041
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/11/2017
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer07/20/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR